# SDR AALA20150208007

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 47,323 hours, 22,568 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 846D1007
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB CREW REPORTED STABILIZER TRIM WOULD NOT WORK WITH THUMB OR LONG TRIM HANDLE.  STABILIZER TRIM WORKED IN ALTERNATE & ALSO WITH AUTO PILOT.  R & R MAIN STABILIZER TRIM MOTOR IAW CARD 27-94-15 17472.
